MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI - IPT

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI - IPT
Model Number IMMULITE 2000 XPI - IPT
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center.Siemens headquarters support center (hsc) reviewed the information provided by the customer.Hsc reviewed the instrument spyfiles, found no level sense issues for either the sample or the reagent.Quality control (qc) and calibration were reported to be valid.Hsc found that the error log does not give indication of any instrument issues that would cause discordant ipth results.Hsc reviewed internal data for ipth lot 353 and found that it met all release specifications.Hsc could rule out pre-analytical factors or a sample specific issue.The cause for the discordant falsely elevated ipth samples results is unknown.The instrument is performing within specification.No further evaluation of the device is required.
 
Event or Problem Description
Discordant, falsely elevated intact parathyroid hormone (ipt) results were obtained using immulite 2000 xpi.The initial results were reported to the physician(s) and questioned.The samples were repeated 2 times using the same immulite 2000 xpi.The first repeat results were considered correct and were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely elevated ipt results.

Brand Name
IMMULITE 2000 XPI - IPT
Common Device Name
IMMULITE 2000 XPI - IPT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, LL55 4EL
UK  LL55 4EL
MDR Report Key9764059
Report Number2432235-2020-00218
Device Sequence Number3267604
Product Code CEW
UDI-Device Identifier00630414964515
UDI-Public00630414964515
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K013566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model NumberIMMULITE 2000 XPI - IPT
Device Catalogue Number10381399
Device Lot Number0353
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2020
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1